# SDR SWAA2019012328835

- Difficulty date: January 11, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 69,094 hours, 41,040 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV LOWER LT EMERGENCY EXIT INDICATOR LIGHT CONNECTOR LOOSE.  SECURED LIGHT CONNECTOR IAW WDM & AMM.
